The present paper is a report on joint work with Alessandro Languasco and Alberto Perelli, collected in [10], [11] and [12], on our recent investigations on the Selberg integral and its connections to Montgomery's pair-correlation function. We introduce a more general form of the Selberg integral and connect it to a new pair-correlation function, emphasising its relations to the distribution of prime numbers in short intervals.

The Selberg integral and a new pair-correlation function for the zeros of the Riemann zeta-function / Zaccagnini, Alessandro. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 7:1(2016), pp. 133-151.

The Selberg integral and a new pair-correlation function for the zeros of the Riemann zeta-function

ZACCAGNINI, Alessandro
2016

Abstract

The present paper is a report on joint work with Alessandro Languasco and Alberto Perelli, collected in [10], [11] and [12], on our recent investigations on the Selberg integral and its connections to Montgomery's pair-correlation function. We introduce a more general form of the Selberg integral and connect it to a new pair-correlation function, emphasising its relations to the distribution of prime numbers in short intervals.
The Selberg integral and a new pair-correlation function for the zeros of the Riemann zeta-function / Zaccagnini, Alessandro. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 7:1(2016), pp. 133-151.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2819800
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact